MAUDE Adverse Event Report: SMITH & NEPHEW, INC. GII PS HI FLEX ISRT SZ 3-4 21; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

SMITH & NEPHEW, INC. GII PS HI FLEX ISRT SZ 3-4 21; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number 71421513
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Failure of Implant (1924); Joint Dislocation (2374); No Code Available (3191)
Date of Event 06/27/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient underwent a revision of total knee system due to second disengagement of tibial poly insert.First disengagement occured some 6 months post implantation, caused by the fall and only saw tibial insert replaced.
 
Additional Manufacturer Narrative
(b)(4).

Brand Name
GII PS HI FLEX ISRT SZ 3-4 21
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6746312
Report Number1020279-2017-00563
Device Sequence Number220145
Product Code JWH
UDI-Device Identifier03596010493811
UDI-Public03596010493811
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K032295
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/09/2023
Device Model Number71421513
Device Catalogue Number71421513
Device Lot Number13CM06949
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/18/2017
Initial Date Received by Manufacturer 06/27/2017
Supplement Date Received by Manufacturer06/27/2017
Initial Report FDA Received Date07/27/2017
Supplement Report FDA Received Date11/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GII OXIN P/S FEM RIGHT SZ 6, 71421116 / 16AM14529; GNS II CMT TIB SIZE 4 RIGHT, 71420184 / 15HT57649
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;